# SDR 96ZZZX3287

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310VA
- Make and model: Boeing 737284
- Aircraft serial: 21501
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: 6549837503
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUS - MAINTENANCE REPORT OF RUDDER ATTACH POINT WEB ASSEMBLY BEING CRACKED UPON INSPECTION FOR RUDDER INSTALLATION (RUDDER ATTACH POINT NR 2).  UPON INSPECTION, FOUND MAINTENANCE PROCEDURES FOR REMOVAL OF RUDDER WERE NOT STRICTLY ADHERED TO.  THE REMOVAL CALLS FOR THE LOCK OUT OF THE MANUAL OVERRIDE LEVER ON THE STANDBY AND HYDRAULIC MODULAR PACKAGES IN THE OFF POSITION, AND THE DISCONNECTION OF ELECTRICAL CONNECTORS FROM FLIGHT CONTROL A AND B SHUT-OFF VALVES.  AIRCRAFT TOTAL TIME, 37,835.5 HOURS.  TOTAL CYCLES, 52,921.
